MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/01676830.2022.2119263

Медицинская библиотека · Orbit (Amsterdam, Netherlands) · 2022

Orbital compartment syndrome due to periorbital angioedema.

Vicentin Danisa M, Juárez Claudio P, Luna Catalina, Luna Jose D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 68-year-old female presented with an episode of unilateral orbital compartment syndrome due to periorbital angioedema. The patient made a consultation at the general Emergency Room with sudden left periorbital edema and serious diminished ipsilateral visual acuity, with examination detecting orbital compartment syndrome secondary to a probable allergic angioedema after ingestion of ibuprofen. She received treatment with intravenous and oral corticosteroids, achieving a rapid improvement in the condition and clinical follow-up was carried out, with evaluation of the peripapillary retinal nerve fiber layer thickness and computed perimetry. Periorbital angioedema due to ibuprofen can be a cause of orbital compartment syndrome whose diagnosis and treatment must be carried out urgently to prevent permanent visual impairment.

Для цитирования: Vicentin Danisa M, Juárez Claudio P, Luna Catalina, Luna Jose D. Orbital compartment syndrome due to periorbital angioedema.. Orbit (Amsterdam, Netherlands). 2022. DOI: 10.1080/01676830.2022.2119263.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.